Ask an expert
Question

13 Mar 2004

Stressed out
Dear Doc,
Ive been feeling very stressed out for the last 4 months, have been taking ciprimal but have stopped cause I think I ws getting addicted to it. When I am falling asleep lately I wake up with a fright (at least twice every night), and have shallow breathing and panic alot. i have strange dreams and what i think could be illucinations. Tonight I have chest discomfort (but not severe pain) and a "tingly" feeling in my arms and fingers. My neck is really sore especially at night. I dont have serious pain but I feel really uncomfortable and cant sleep etc. In the day at work I feel ok so I think this is psycological or could there be something more "medical" wrong. I am not sure how sick I am because half the time i am upset and crying anyway so maybe its just that making me feel this way. don't want to go to a Doc cause I wouldnt know how to say this - it sounds ridiculous. I feel like I am going crazy. Would appreciate your advice, should I see a doc or not waste my time or money, both of which are scarce to me at this time. PS I am female 24. Tx sooo much - KD
Answer 342 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

KD, it sounds like you went of the Cipramil® too soon or that you stopped too suddenly. Maybe the best would be to go back on the Cipramil® (slowly – start by taking ½ tablet a day for 8 days). The problem is that is might be due to something completely different, so that’s why seeing your doctor would also be a good idea. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17897 votes
Vote